# SDR AALA202407086713

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 23,549 hours, 9,189 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT AT 17:13 ZULU SMOKE LAVATORY SMOKE ECAM ILLUMINATED. FLIGHT ATTENDANTS COULD NOT IDENTIFY WHICH LAVATORY ACTIVATED THE WARNING. MAINTENANCE ACCOMPLISHED A TEST OF THE SMOKE SYSTEM USING THE MCDU WITH NO FAULTS NOTED AND RESET THE SYSTEM.
